Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComparison of theoretical complexities of two methods for computing annihilating ideals of polynomials
Author(s) Jesús Gago-Vargas, M.I. Hartillo-Hermoso, Jose Maria Ucha-Enriquez
TypeArticle in Journal
AbstractLet f_1 , … , f_p be polynomials in C [ x_1 , … , x_n ] and let D = D_n be the n -th Weyl algebra. We provide upper bounds for the complexity of computing the annihilating ideal of f^s = f_1^s_1 ⋯ f_p^s_p in D [s] = D [ s_1 , … , s_p ] . These bounds provide an initial explanation of the differences between the running times of the two methods known to obtain the so-called Bernstein–Sato ideals.
KeywordsComplexity, Poincaré–Birkhoff–Witt algebras, Bernstein–Sato ideals
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105000763
LanguageEnglish
JournalJournal of Symbolic Computation
Volume40
Number3
Pages1076 - 1086
Year2005
Edition0
Translation No
Refereed No
Webmaster